MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial tka.Subsequently, patient was revised approximately 2 years later due to instability.Attempts have been made, and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown, tibial component, unknown lot.Unknown, articular surface, unknown lot.G2: foreign: australia.H6: proposed component: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: a1; a2; a3; b4; b5; d2; d10; g1; g3; g6; h1; h2; h6.D10: 42522200510, psn asf uc 10mm ve r 4-11 ef, 65918126, 42532007102, psn tib stm 5 deg sz e r, 66127215, 00590103533, hex head screw, 65701872, 20802008001, rosa robotic unit drape, 3462lr1300, 00590102000, female screw, 65499848, 20800000011, fix pin fltd 3.2dx80mm, 65729396, 20800000007, navitracker kt a knee & spine, 051623a3, 20800000010, fix pin fltd 3.2dx150mm, 65999665.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial tka.Subsequently, patient had the femur and poly revised approximately 2 years later due to instability and pain.Attempts have been made, and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d6; g1; g3; g6; h1; h2; h3; h6 complaint cannot be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ¿ no fracture or radiolucency around the components, alignment is normal.¿ right total knee arthroplasty without radiographic hardware complication.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR)
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23088057
Report Number3007963827-2025-00368
Device Sequence Number10484575
Product Code MBH
UDI-Device Identifier00889024230408
UDI-Public(01)00889024230408(17)330605(10)65830818
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42502606602
Device Lot Number65830818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer09/18/2025
12/03/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/16/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE D10.; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale